Ergodic polynomials on 2-adic spheres

Tom 65 / 2017

Nacima Memić Bulletin Polish Acad. Sci. Math. 65 (2017), 35-44 MSC: Primary 11S82; Secondary 37P20. DOI: 10.4064/ba8099-1-2017 Opublikowany online: 9 March 2017

Streszczenie

We provide sufficient conditions for invariance, isometricity and ergodicity of polynomials on 2-adic spheres. These conditions are described as relations satisfied by 2-adic coefficients.

Autorzy

  • Nacima MemićDepartment of Mathematics
    Faculty of Natural Sciences and Mathematics
    University of Sarajevo
    Zmaja od Bosne 33-35
    Sarajevo, Bosnia and Herzegovina
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek